# SDR SWAA2022032577887

- Difficulty date: February 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W LEADING EDGE I/B NACELLE STRUT;PNEUMATIC DUCT SUPPORT HAS ELONGATE HOLE. / [01] REMOVED AND REPLACED PNEUMATIC DUCT SUPPORT AT L/W LEADING EDGE I/B OF NACELLE STRUT PER BOEING 737-70 SRM 51-40-02-0G-0;[02] C/W
